I usually take 3 at a time because 1 or 2 do nothing at all to help but today I took 4 just to see how it would effect me and I'm terrified now I may have overdone it. I am dizzy and nauseas but for the most part that's all the symptoms I have. I also get the same feeling if I take my anxiety meds at the full dosage I'm suppose to take. So I cut those in half and I'm fine. My mouth is a bit numb and I am extremely relaxed. But still terrified I may have gone overboard.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I currently take Robaxin/methocarbamol, but insurance co. wants authorization from dr. or switch to?
Posted 1 Nov 2011 • 1 answer
Posted 3 Jul 2012 • 5 answers
Posted 20 Dec 2015 • 3 answers
Posted 7 Jul 2016 • 0 answers
Posted 12 Sep 2017 • 0 answers